# SDR ASAA12511276

- Difficulty date: March 20, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 14,950 hours, 4,821 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLES WILL NOT REMAIN ENGAGED.  PERFORMED CURRENT STATUS TEST SERVO MOTOR TEST AND TORQUE TEST.  NO FAULTS AND NO HISTORY 60 DAYS.
